# SDR 9600651154

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 1787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND VERTICAL CRACKS IN A FS 1787 BULKHEAD STANCHION AT LBL 9, 10 INCHES ABOVE THE CARGO FLOOR LINE.  REPAIRED STANCHION PER EA 11-104463.
